Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 4, NWS Milwaukee, WI

April 9, 2015Rock County, Walworth County, Wisconsin

NWS Milwaukee, WI issued this severe thunderstorm warning at Apr 9, 2015, 5:36 PM CDT for Rock County, Walworth County, Wisconsin. It was in force for 24 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 9, 2015, 5:36 PM CDT (22:36 UTC)
Expired
Apr 9, 2015, 6:00 PM CDT
In force
24 min
Issued by
NWS Milwaukee, WI
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Rock County, WI, Walworth County, WI

The radar

The Milwaukee radar (KMKX), 50 km from the middle of the area, began a volume at 22:36 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 9, 1:48 PM CDTTornado WatchSPC9 hr

The nearest sounding before it

Davenport, (KDVN), launched 12:00Z, 10.6 hours before the alert went out and 174 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Davenport, at 12:00Z on 2015-04-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 101 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Davenport, at 12:00Z on 2015-04-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 323 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
101 J/kg
Mixed-layer CIN
-154 J/kg
Mixed-layer LCL
614 m above ground
0-6 km bulk shear
55 kt
0-1 km storm-relative helicity
323 m²/s²
0-3 km storm-relative helicity
253 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.4

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

911 
WUUS53 KMKX 092236
SVRMKX
WIC105-127-092300-
/O.NEW.KMKX.SV.W.0004.150409T2236Z-150409T2300Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
536 PM CDT THU APR 9 2015

THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN ROCK COUNTY IN SOUTH CENTRAL WISCONSIN...
  WESTERN WALWORTH COUNTY IN SOUTHEASTERN WISCONSIN...

* UNTIL 600 PM CDT

* AT 536 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR SOUTH
  BELOIT...MOVING NORTHEAST AT 35 MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  BELOIT...ELKHORN...WILLIAMS BAY...DELAVAN LAKE...WALWORTH...
  CLINTON...FONTANA-ON-GENEVA LAKE...SHARON...DARIEN...COMO...
  DELAVAN...RICHMOND...TIFFANY...SHOPIERE...MILLARD...AVALON...
  EMERALD GROVE AND ALLENS GROVE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH A TORNADO IS NOT
IMMEDIATELY LIKELY...IF ONE IS SPOTTED...ACT QUICKLY AND MOVE TO A
PLACE OF SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR
SMALL INTERIOR ROOM.

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT FOR SOUTHEASTERN
WISCONSIN.

LAT...LON 4250 8911 4280 8867 4258 8845 4249 8865
      4249 8888
TIME...MOT...LOC 2236Z 232DEG 32KT 4248 8895 

HAIL...1.00IN
WIND...60MPH
 
$$

BSH

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Milwaukee, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 9, 3:52 PM CDT, 1 hour 44 minutes earlier.

Area forecast discussion, Apr 9, 3:52 PM CDT, 1 hour 44 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
352 PM CDT THU APR 9 2015

.SHORT TERM...

TONIGHT AND FRIDAY...FORECAST CONFIDENCE IS MEDIUM.

SCATTERED CONVECTION DEVELOPING ACROSS NORTHWEST ILLINOIS...WITH
MAIN CONVECTION ALONG COLD FRONT TO THE SOUTHWEST OF THERE. THIS
ACTIVITY WILL SPREAD NORTHEAST INTO THE AREA OVER THE NEXT FEW
HOURS...SIMILAR TO TRENDS WITH THE MESOSCALE MODELS. SURFACE LOW
SHOULD SHIFT ACROSS FAR SOUTH CENTRAL AND SOUTHEAST WISCONSIN INTO
THIS EVENING.

THIS SHOULD BRING A SHOT OF SEVERE STORMS TO THAT AREA...MAINLY THE
AREA IN THE CURRENT TORNADO WATCH. A FEW TORNADOES...LARGE HAIL AND
DAMAGING WINDS ARE ALL POSSIBLE...WITH THE STRONG DEEP LAYER AND LOW
LEVEL WIND SHEAR. SOME CLOUD BREAKS MAY OCCUR AND HELP BUILD UP THE
MEAN LAYER CAPE VALUES.

SCATTERED RAIN SHOWERS ARE THEN EXPECTED AFTER THE FRONTAL PASSAGE
LATER THIS EVENING INTO FRIDAY...AS TWO STRONG 500 MB VORTICITY
MAXIMA ROTATE THROUGH THE REGION. MAY NEED HIGHER POPS FRIDAY
AFTERNOON WITH A COUPLE HUNDRED J/KG OF MEAN LAYER CAPE AVAILABLE.
GUSTY WEST TO NORTHWEST WINDS WILL DEVELOP LATER TONIGHT AS PRESSURE
GRADIENT BECOMES TIGHT. THESE WINDS WILL REMAIN GUSTY INTO FRIDAY.
LOW CLOUDS SHOULD LINGER LATER TONIGHT INTO FRIDAY...POSSIBLY
SCATTERING OUT IN THE AFTERNOON. WENT NEAR BLENDED GUIDANCE FOR
TEMPERATURES TONIGHT AND FRIDAY.

FRIDAY NIGHT THROUGH SUNDAY NIGHT...FORECAST CONFIDENCE MEDIUM.

THE UPPER TROUGH PASSAGE WILL OCCUR BY EARLY FRI EVENING WITH
SUBSIDENCE AND DRIER AIR ARRIVING. HIGH PRESSURE TO THEN SHIFT EWD
ACROSS THE REGION SAT MORNING WITH SLY WINDS DEVELOPING BY LATE IN
THE DAY. 925 MB TEMPS WILL WARM TO 9-10C YIELDING SFC TEMPS IN THE
LOWER 60S AWAY FROM LAKE MI. THE SLY WINDS WILL THEN INCREASE SAT
NT INTO SUN AS AN UPPER TROUGH MOVES INTO THE NRN PLAINS. MILD
TEMPS WILL CONTINUE. THERE ARE SMALL CHANCES OF RAIN ON SUNDAY AS
THE COLD FRONT AND UPPER TROUGH APPROACHES FROM THE WEST AND A
SHORTWAVE TROUGH PASSES JUST TO THE SOUTH. THE BEST CHANCES OF
SHOWERS WILL BE SUN NT WITH THE COOL FROPA.

.LONG TERM...MONDAY THROUGH THURSDAY...FORECAST CONFIDENCE MEDIUM.

WLY WINDS AND A DRY AIRMASS WITH SUNSHINE WILL KEEP THE TEMPS MILD
ON MON. THIS WILL BE FOLLOWED BY HIGH PRESSURE FOR MON NT INTO
TUE. SLY FLOW AND INCREASING MOISTURE WILL PREVAIL FOR WED AND THU
WITH A LARGE UPPER TROUGH MOVING INTO THE PLAINS AND LOW PRESSURE
TRACKING NNEWD FROM THE PLAINS INTO MN. CHANCES OF SHOWERS AND
TSTORMS ARE FORECAST WITH THE WARM...MOIST ADVECTION. ABOVE NORMAL
TEMPS TO CONTINUE.

&&

.AVIATION/00Z TAFS/...

CEILINGS BELOW ALTERNATE MINIMUMS ARE EXPECTED INTO THIS EVENING AT
TAF SITES...POSSIBLY RISING INTO MVFR CATEGORY AT KENOSHA. FOG HAS
MIXED OUT SOMEWHAT AT THE EASTERN TAF SITES...AND SHOULD REMAIN SO
INTO THIS EVENING.

SCATTERED THUNDERSTORMS ARE EXPECTED TO PUSH INTO THE AREA IN THE
NEXT FEW HOURS...AND EASTWARD THROUGH THE MIDDLE EVENING HOURS WITH
THE COLD FRONT AND LOW PRESSURE. SEVERE STORMS ARE POSSIBLE...WITH
LARGE HAIL...DAMAGING WINDS AND A FEW TORNADOES POSSIBLE.
VISIBILITIES DOWN TO AIRPORT MINIMUMS ARE POSSIBLE IN ANY STORMS.

WINDS WILL INCREASE AND BECOME WEST NORTHWEST BY 12Z
FRIDAY...LINGERING INTO THE DAYTIME HOURS. SOME SHOWERS ARE POSSIBLE
AS WELL...ESPECIALLY IN THE AFTERNOON. CEILINGS SHOULD REMAIN BELOW
ALTERNATE MINIMUMS TONIGHT INTO FRIDAY.

&&

.MARINE...

DENSE FOG ADVISORY HAS BEEN EXTENDED ACROSS THE NEARSHORE WATERS OF
LAKE MICHIGAN UNTIL 06Z TONIGHT. AREA WEB CAMERAS ARE SHOWING
VISIBILITIES GOING UP AND DOWN DEPENDING ON LOCATION. COOL AND MOIST
AIRMASS OVER THE WATERS WITH LIGHT WINDS HELPING KEEP THE FOG DENSE
OVER THE WATERS...AND SHOULD LINGER UNTIL WINDS PICK UP AFTER 06Z
FRIDAY.

A SMALL CRAFT ADVISORY IS IN EFFECT LATER TONIGHT INTO FRIDAY
AFTERNOON. FREQUENT OFFSHORE WIND GUSTS TO 30 KNOTS ARE EXPECTED. A
FEW GUSTS TO 35 KNOTS MAY OCCUR...BUT NOT FREQUENT ENOUGH FOR A GALE
WARNING. HIGH WAVES FROM THESE WINDS WOULD BE MAINLY TOWARD AND OVER
THE OPEN WATERS.

&&

.MKX WATCHES/WARNINGS/ADVISORIES...
WI...NONE.
LM...DENSE FOG ADVISORY UNTIL 1 AM CDT FRIDAY FOR LMZ643>646.

     SMALL CRAFT ADVISORY FROM 1 AM TO 3 PM CDT FRIDAY FOR LMZ643>646.

&&

TONIGHT/FRIDAY AND AVIATION/MARINE...WOOD
FRIDAY NIGHT THROUGH THURSDAY...GEHRING
Hazardous weather outlook, Apr 9, 3:38 PM CDT, 1 hour 58 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
338 PM CDT THU APR 9 2015

WIZ046-047-051-052-056>060-062>072-102045-
MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE-
WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE-
LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA-
338 PM CDT THU APR 9 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN.

.DAY ONE...TONIGHT

A TORNADO WATCH IS IN EFFECT FOR PORTIONS OF SOUTH CENTRAL AND
SOUTHEAST WISCONSIN THROUGH 11PM. LARGE HAIL...DAMAGING WINDS
AND TORNADOES ARE ALL POSSIBLE.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH THURSDAY

THERE IS A CHANCE OF THUNDERSTORMS SUNDAY EVENING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NEEDED THIS AFTERNOON AND EVENING.

LMZ643>646-102045-
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
338 PM CDT THU APR 9 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN.

.DAY ONE...TONIGHT

A DENSE FOG ADVISORY CONTINUES UNTIL THIS EVENING FOR FOG WITH
VISIBILITIES UNDER ONE MILE.

THUNDERSTORMS ARE LIKELY ALONG WITH A SLIGHT RISK OF SEVERE
THUNDERSTORMS THIS AFTERNOON AND EVENING...AS AN INTENSIFYING LOW
MOVES ACROSS SOUTHERN WISCONSIN.

EXPECT GUSTY WEST WINDS BEHIND THE DEPARTING LOW AND COLD FRONT LATE
TONIGHT. A SMALL CRAFT ADVISORY IS IN EFFECT. GALE FORCE GUSTS TO
35 KNOTS ARE POSSIBLE.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH THURSDAY

THE SMALL CRAFT ADVISORY IS IN EFFECT FRIDAY MORNING.

THERE IS A CHANCE OF THUNDERSTORMS SUNDAY EVENING.

WWW.WEATHER.GOV/MKX

In the hours before

Special weather statement, Apr 9, 4:39 PM CDT, 57 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
439 PM CDT THU APR 9 2015

WIZ062-067-092200-
LAFAYETTE-IOWA-
439 PM CDT THU APR 9 2015

...AN AREA OF STRONG THUNDERSTORMS WILL AFFECT IOWA AND NORTHWESTERN
LAFAYETTE COUNTIES...

AT 437 PM CDT...AN AREA OF STRONG THUNDERSTORMS WAS NEAR
PLATTEVILLE AND FENNIMORE...MOVING NORTHEAST AT 50 MPH.

WINDS IN EXCESS OF 40 MPH AND HALF INCH HAIL ARE POSSIBLE WITH THESE
STORMS.

LOCATIONS IMPACTED INCLUDE...
DODGEVILLE...MINERAL POINT...BELMONT...HIGHLAND...RIDGEWAY...AVOCA...
ORION...LINDEN...COBB...REWEY...LESLIE...PLATTE MOUNDS...BLACKHAWK
LAKE REC AREA...GOVERNOR DODGE ST PARK...EDMUND AND LONDON.

THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 4320 9043 4321 9033 4318 9025 4292 8989
      4270 9042
TIME...MOT...LOC 2137Z 226DEG 44KT 4278 9057

BSH
Special weather statement, Apr 9, 4:42 PM CDT, 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
442 PM CDT THU APR 9 2015

WIZ065-066-070>072-092215-
WAUKESHA-MILWAUKEE-RACINE-WALWORTH-KENOSHA-
442 PM CDT THU APR 9 2015

...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN MILWAUKEE...
RACINE...NORTHWESTERN KENOSHA...SOUTHEASTERN WAUKESHA AND
SOUTHEASTERN WALWORTH COUNTIES...

AT 438 PM CDT...A STRONG THUNDERSTORM WAS OVER COMO...OR NEAR LAKE
GENEVA...MOVING NORTHEAST AT 55 MPH.

WINDS IN EXCESS OF 40 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THIS
STORM.

ADDITIONAL THUNDERSTORMS ARE LOCATED IN NORTHERN ILLINOIS...AND WILL
MOVE INTO PORTIONS OF ROCK AND WALWORTH COUNTIES WITHIN THE NEXT
HOUR. THESE STORMS MAY ALSO PRODUCE WIND GUSTS TO 40 MPH AND PEA
SIZED HAIL.

LOCATIONS IMPACTED INCLUDE...
NEW BERLIN...GREENFIELD...MUSKEGO...GREENDALE...ELKHORN...HALES
CORNERS...LAKE GENEVA...STURTEVANT...UNION GROVE...EAST TROY...
WILLIAMS BAY...WIND LAKE...DELAVAN LAKE...ROCHESTER...WALWORTH...
FONTANA-ON-GENEVA LAKE...BIG BEND...BOHNERS LAKE...COMO AND WATERFORD
NORTH.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

LAT...LON 4250 8858 4263 8869 4296 8804 4274 8786
      4249 8852
TIME...MOT...LOC 2138Z 239DEG 49KT 4262 8849

SPM
Special weather statement, Apr 9, 5:17 PM CDT, 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
517 PM CDT THU APR 9 2015

WIZ063-092245-
DANE-
517 PM CDT THU APR 9 2015

...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN DANE COUNTY...

AT 515 PM CDT...A STRONG THUNDERSTORM WAS OVER MOUNT HOREB...MOVING
NORTHEAST AT 45 MPH.

WINDS IN EXCESS OF 40 MPH AND HALF INCH HAIL ARE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
MADISON...SUN PRAIRIE...MIDDLETON...WAUNAKEE...VERONA...MOUNT
HOREB...WINDSOR...DEFOREST...CROSS PLAINS...SHOREWOOD HILLS...BLACK
EARTH...MAPLE BLUFF...DANE...BLUE MOUNDS...MOUNT VERNON...PINE
BLUFF...CAMP RANDALL STADIUM...UW-MADISON...TOKEN CREEK AND
MORRISONVILLE.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

A SEVERE THUNDERSTORM WATCH IS IN EFFECT UNTIL 11PM CDT.

LAT...LON 4299 8984 4307 8984 4330 8956 4329 8937
      4328 8936 4328 8928 4320 8918 4289 8972
TIME...MOT...LOC 2215Z 227DEG 39KT 4302 8973

BSH
Local storm report, Apr 9, 5:22 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
522 PM CDT THU APR 09 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0515 PM     HAIL             2 N WATERFORD           42.79N 88.22W
04/09/2015  M0.50 INCH       RACINE             WI   TRAINED SPOTTER

            PEA TO MARBLE SIZED HAIL REPORTED. RELAYED VIA FACEBOOK.

&&

SCHULTZ
Special weather statement, Apr 9, 5:28 PM CDT, 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
528 PM CDT THU APR 9 2015

WIZ065-066-092300-
WAUKESHA-MILWAUKEE-
528 PM CDT THU APR 9 2015

...A STRONG THUNDERSTORM WILL AFFECT CENTRAL MILWAUKEE AND EAST
CENTRAL WAUKESHA COUNTIES...

AT 526 PM CDT...A STRONG THUNDERSTORM WAS OVER HALES CORNERS...MOVING
NORTHEAST AT 50 MPH.

WINDS IN EXCESS OF 40 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THIS
STORM.

HEAVY DOWNPOURS MAY CAUSE SOME LOCALIZED FLOODING IN AREAS THAT
ALREADY RECEIVED HEAVY RAINFALL EARLIER IN THE DAY.

LOCATIONS IMPACTED INCLUDE...
MILWAUKEE...WEST ALLIS...WAUWATOSA...NEW BERLIN...GREENFIELD...OAK
CREEK...MUSKEGO...CUDAHY...WHITEFISH BAY...GREENDALE...ST. FRANCIS...
HALES CORNERS...FOX POINT...BAYSIDE...WEST MILWAUKEE...RIVER HILLS...
MILWAUKEE HOAN BRIDGE...FRANKLIN...SHOREWOOD AND GLENDALE.

LAT...LON 4285 8806 4296 8814 4319 8789 4316 8788
      4312 8790 4310 8787 4307 8787 4305 8789
      4302 8790 4299 8788 4298 8785 4295 8785
TIME...MOT...LOC 2226Z 228DEG 41KT 4293 8806

BSH
Special weather statement, Apr 9, 5:32 PM CDT, 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
532 PM CDT THU APR 9 2015

WIZ063-064-069-092300-
JEFFERSON-DANE-ROCK-
532 PM CDT THU APR 9 2015

...A STRONG THUNDERSTORM WILL AFFECT JEFFERSON...NORTH CENTRAL ROCK
AND SOUTHEASTERN DANE COUNTIES...

AT 530 PM CDT...A STRONG THUNDERSTORM WAS OVER EDGERTON...MOVING
NORTHEAST AT 50 MPH.

WINDS IN EXCESS OF 40 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THIS
STORM.

A TORNADO WATCH IS IN EFFECT FOR JEFFERSON AND ROCK COUNTIES UNTIL
11PM CDT. A SEVERE THUNDERSTORM WATCH IS IN EFFECT FOR DANE COUNTY
UNTIL 11PM CDT.

LOCATIONS IMPACTED INCLUDE...
FORT ATKINSON...JEFFERSON...LAKE MILLS...EDGERTON...JOHNSON CREEK...
CAMBRIDGE...LAKE RIPLEY...LAKE KOSHKONONG...FULTON...ROME...ALBION...
MILFORD...ROCKDALE...BUSSEYVILLE...HELENVILLE AND INDIANFORD.

LAT...LON 4285 8921 4320 8887 4320 8881 4300 8860
      4277 8907
TIME...MOT...LOC 2230Z 210DEG 42KT 4285 8905

BSH

The office that day

Everything else NWS Milwaukee, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 8, 9:21 PM CDTMarine Dense Fog AdvisoryMKX12 hr
Apr 8, 10:01 PM CDTSpecial Weather StatementMKXGreen, Iowa, Lafayette59 min
Apr 8, 11:13 PM CDTSpecial Weather StatementMKXDane, Jefferson, Sauk62 min
Apr 8, 11:55 PM CDTDense Fog AdvisoryMKXKenosha, Milwaukee, Ozaukee, Racine, Sheboygan, Washington and 1 more7 hr
Apr 9, 12:04 AM CDTSpecial Weather StatementMKXKenosha, Racine26 min
Apr 9, 1:01 AM CDTSpecial Weather StatementMKXDane, Green, Iowa, Jefferson, Sauk59 min
Apr 9, 1:19 AM CDTSpecial Weather StatementMKXJefferson26 min
Apr 9, 3:33 AM CDTGale WatchMKX13 hr
Apr 9, 8:07 AM CDTRiver Flood WarningMKXColumbia32 hr
Apr 9, 8:46 AM CDTAreal Flood AdvisoryMKXOzaukee3 hr
Apr 9, 9:21 AM CDTRiver Flood WarningMKXOzaukee4 days
Apr 9, 9:23 AM CDTMarine Dense Fog AdvisoryMKX15 hr
Apr 9, 12:52 PM CDTRiver Flood WarningMKXMilwaukee9 hr
Apr 9, 4:05 PM CDTSmall Craft AdvisoryMKX8 hr
Apr 9, 4:39 PM CDTSpecial Weather StatementMKXIowa21 min
Apr 9, 4:42 PM CDTSpecial Weather StatementMKXWalworth33 min
Apr 9, 4:59 PM CDTSevere Thunderstorm WarningMKXRock, Walworth31 min
Apr 9, 5:00 PM CDTSevere Thunderstorm WarningMKXIowa, Sauk45 min
Apr 9, 5:12 PM CDTSevere Thunderstorm WarningMKXRock21 min
Apr 9, 5:17 PM CDTSpecial Weather StatementMKXDane28 min
Apr 9, 5:28 PM CDTSpecial Weather StatementMKXMilwaukee32 min
Apr 9, 5:32 PM CDTSpecial Weather StatementMKXJefferson28 min
Apr 9, 5:39 PM CDTSevere Thunderstorm WarningMKXColumbia, Dane, Iowa, Sauk36 min
Apr 9, 6:12 PM CDTSpecial Weather StatementMKXColumbia33 min
Apr 9, 6:25 PM CDTSpecial Weather StatementMKXLafayette35 min
Apr 9, 6:38 PM CDTSpecial Weather StatementMKXDodge37 min

Nearby

Severe Thunderstorm Warnings in Wisconsin, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.